Bäcklund transformations and Lax pairs for two differential-difference equations

Xing Biao Hu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Two bilinear differential-difference equations are proposed in this paper. The corresponding bilinear Bäcklund transformations (BTs) are presented. Starting from the bilinear BTs, soliton solutions of the proposed equations are generated. By dependent variable transformations, these two equations are transformed into equations in nonlinear variables and the corresponding Lax pairs are derived.

Original languageEnglish
Pages (from-to)10577-10584
Number of pages8
JournalJournal of Physics A: Mathematical and General
Volume34
Issue number48
DOIs
Publication statusPublished - 7 Dec 2001

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Bäcklund transformations and Lax pairs for two differential-difference equations'. Together they form a unique fingerprint.

Cite this